# SDR SWIA200819490

- Difficulty date: April 14, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 13,665 hours, 10,497 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 5450 - HYDRAULIC SYSTEM NR 2 QUANTITY SHOWED 0 PERCENT.  REPAIRED LEAK IN CASE DRAIN LINE IAW 20-22-00.  LEAK CHECK GOOD.
